MAUDE Adverse Event Report: ABBOTT VASCULAR RX TREK; CORONARY DILATATION CATHETER

ABBOTT VASCULAR RX TREK; CORONARY DILATATION CATHETER
Model Number 1012271-12
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow-up will be submitted with all relevant information.
 
Event or Problem Description
It was reported that a 2.25x12 mm trek balloon dilatation catheter (bdc) was requested for during a case.The box indicated the device was a 2.25x12 mm trek; however, the device inside the box was a 2.75x12 mm trek bdc.The device was not used and there was no patient involvement.There was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context as it is likely a mix-up occurred at the hospital.Upon investigation, it was determined that the respective lots were manufactured approximately two months apart and in different production lines at abbott vascular costa rica which indicates the two units involved in this complaint never came into contact with one another during production.Additionally, a query of the sap system indicated that both lots were sold to the account.All currently available evidence points to the placement of the 2.75x12 mm nc trek bdc in the chipboard box for a 2.25x12 mm trek having occurred at the hospital.In this case, it is possible that the 2.75x12 mm nc trek bdc was inadvertently placed in the wrong chipboard box after being pulled for a previously procedure but not used.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.D10, h3 - the device was initially reported as returning for analysis but has now been reported as not returning because it was discarded at the account.

Brand Name
RX TREK
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9677640
Report Number2024168-2020-01256
Device Sequence Number11428976
Product Code LOX
UDI-Device Identifier08717648138218
UDI-Public08717648138218
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number1012271-12
Device Catalogue Number1012271-12
Device Lot Number80224G1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer05/05/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1